# SDR DALA2025110308010

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 50,581 hours, 26,360 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON RT WING #3 FLAP TRACK BRACKET ASSY.   REMOVED AND REPLACED BRACKET ASSY REF A319 AMM 57-53-21. (1283709).
